# SDR 9620949951

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND ALL OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BOTH BATTERY PACKS AND POWER SUPPLIES, OPERATIONAL CHECK NORMAL.
